Written by Jaggedone

Tuesday, 17 April 2018

image for Painkillers turn hetero men into gay men
Did he break his foot too???

Warning. Hot, hunky, hetero studs, who break their arms or legs or feet, are turning 'gay' after swallowing heavy doses of a painkiller called, Lyrica.

A Brit ex-hetero, after breaking his foot, who was so hot after the ladies that even his steady girlfriend was not enough in bed, has now discovered his female side after swallowing heavy doses of the painkiller. His girlfriend has been left cold in their bed and, his flirtations with other women are now dead, but local, hetero men beware, he now fancies you.

The ex-hetero stud is convinced the painkilling treatment turned his sexual feelings into a complete circle after never being attracted to the same sex, although he admitted, before the treatment, he watched homo-pornos to find out if they turned him on or not?

After coming out, he wants to sue the pharmaceutical company who produced the painkiller for millions so he can finance his elaborate wedding, on the Maldives, buy a mansion in Knightsbridge, London, and live happily ever after with his husband.

The pharmaceutical company involved have told him to shove his legal case up his rear-end where the sun doesn't shine. After realising he didn't have the finances to fight the company in court, he did just that, with pleasure.

The story above is a satire or parody. It is entirely fictitious.

Do you dream of being a comedy news writer? Click here to be a writer!





Mailing List

Get Spoof News in your email inbox!

Go to top
66 readers are online right now!
Globey, The Spoof's mascot

We use cookies to give you the best experience, this includes cookies from third party websites and advertisers.

Continue ? Find out more